Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair

IMPACT FACTOR 2017: 1.029
5-year IMPACT FACTOR: 1.147

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2017: 1.03

See all formats and pricing
More options …
Volume 7, Issue 4


The Global Existence and Semiclassical Limit of Weak Solutions to Multidimensional Quantum Drift-diffusion Model

Xiuqing Chen
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2007-0408


We establish the global weak solutions to quantum drift-diffusion model, a fourth order parabolic system, in two or there space dimensions with large initial value and periodic boundary conditions and furthermore obtain the semiclassical limit by entropy estimate and compactness argument.

Keywords: quantum drift-diffusion; fourth order parabolic system; weak solution; semiclassical limit

About the article

Published Online: 2016-03-10

Published in Print: 2007-11-01

Citation Information: Advanced Nonlinear Studies, Volume 7, Issue 4, Pages 651–670, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2007-0408.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Jian Wei Dong
Advanced Materials Research, 2012, Volume 466-467, Page 186
Jianwei Dong
Journal of Mathematical Analysis and Applications, 2013, Volume 399, Number 2, Page 594
Xiuqing Chen and Li Chen
Journal of Mathematical Analysis and Applications, 2008, Volume 343, Number 1, Page 64

Comments (0)

Please log in or register to comment.
Log in